# SDR DALA2018010800122

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 69,430 hours, 50,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND ENTRANCE AND COCKPIT EMERGENCY LTS INOPERATIVE. REPLACED TWO BATTERIES ON THE EMERGENCY LIGHT.
